# SDR 99ZZZX4113

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Condition: Inoperable
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP INOPERABLE.
